Some characterizations of the properties (DN) and (˜Ω)

Authors

  • Le Mau Hai
  • Nguyen van Khue

DOI:

https://doi.org/10.7146/math.scand.a-14307

Abstract

The aim of this paper is to show that 7816H_w(B,F) = H(B,F)7816 for every LB-regular compact set B in a Frechet space E if and only if F is a Frechet space having property (DN). At the same time, the equivalence between the existence of the LB-regular compact set B in a Schwartz-Frechet space E with an absolute basis and the property (˜Ω) also established here.

Downloads

Published

2000-12-01

How to Cite

Hai, L. M., & van Khue, N. (2000). Some characterizations of the properties (DN) and (˜Ω). MATHEMATICA SCANDINAVICA, 87(2), 240–250. https://doi.org/10.7146/math.scand.a-14307

Issue

Section

Articles